RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Sultanov, Adgam Yakhievich

Statistics Math-Net.Ru
Total publications: 20
Scientific articles: 19

Number of views:
This page:780
Abstract pages:2954
Full texts:1020
References:299
Professor
Candidate of physico-mathematical sciences
E-mail: ,

http://www.mathnet.ru/eng/person24020
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/236075

Publications in Math-Net.Ru
2020
1. A. Ya. Sultanov, O. A. Monakhova, “Semisymmetric horizontal lifts of linear connections from the base to the bundle of doubly covariant tensors”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 180 (2020),  96–102  mathnet
2018
2. A. Ya. Sultanov, O. A. Monakhova, “Affine Transformations in Bundles”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 146 (2018),  48–88  mathnet  mathscinet
2015
3. K. M. Budanov, A. Ya. Sultanov, “Infinitesimal affine transformations of a Weil bundle of the second order with the complete lift connection”, Izv. Vyssh. Uchebn. Zaved. Mat., 2015, 12,  3–13  mathnet; Russian Math. (Iz. VUZ), 59:12 (2015), 1–9  scopus
2014
4. A. Ya. Sultanov, G. A. Sultanova, “An estimate of the dimension of the Lie algebra of infinitesimal affine transformations in the tangent bundle $T(M)$ with complete lift connection”, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 156:2 (2014),  43–54  mathnet
2012
5. A. Ya. Sultanov, “Holomorphic Affine Vector Fields on Weil Bundles”, Mat. Zametki, 91:6 (2012),  896–899  mathnet  mathscinet  elib; Math. Notes, 91:6 (2012), 847–850  isi  elib  scopus
2011
6. N. I. Manina, A. Ya. Sultanov, “Infinitesimal affine transformations of the second order tangent bundle with horizontal lift connection”, Izv. Vyssh. Uchebn. Zaved. Mat., 2011, 9,  62–69  mathnet  mathscinet; Russian Math. (Iz. VUZ), 55:9 (2011), 52–57  scopus
2009
7. A. Ya. Sultanov, “On Lie Algebras of Holomorphic Affine Vector Fields on Weil Bundles”, Kazan. Gos. Univ. Uchen. Zap. Ser. Fiz.-Mat. Nauki, 151:4 (2009),  171–177  mathnet
2008
8. A. Ya. Sultanov, M. V. Morgun, “On Lie algebras of affine vector fields of real realizations of holomorphic linear connections”, Izv. Vyssh. Uchebn. Zaved. Mat., 2008, 4,  59–65  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 52:4 (2008), 53–58
2007
9. A. Ya. Sultanov, “On real dimensions of lie algebras of holomorphic affine vector fields”, Izv. Vyssh. Uchebn. Zaved. Mat., 2007, 4,  54–67  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 51:4 (2007), 51–64
2005
10. A. Ya. Sultanov, “Actions of automorphisms groups on Weil bundles”, Kazan. Gos. Univ. Uchen. Zap. Ser. Fiz.-Mat. Nauki, 147:1 (2005),  159–172  mathnet
2003
11. A. Ya. Sultanov, “Affine transformations of a manifold with linear connection, and automorphisms of linear algebras”, Izv. Vyssh. Uchebn. Zaved. Mat., 2003, 11,  77–81  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 47:11 (2003), 73–77
1999
12. A. Ya. Sultanov, “Prolongations of tensor fields and connections to Weil bundles”, Izv. Vyssh. Uchebn. Zaved. Mat., 1999, 9,  64–72  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 43:9 (1999), 60–68
1997
13. A. Ya. Sultanov, “Decomposition of a jet bundle of differentiable mappings into a Whitney sum of tangent bundles”, Tr. Geom. Semin., 23 (1997),  139–148  mathnet  mathscinet
1996
14. A. Ya. Sultanov, “Infinitesimal transformations of a linear frame bundle with a complete lift connection”, Izv. Vyssh. Uchebn. Zaved. Mat., 1996, 2,  53–58  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 40:2 (1996), 50–55
1995
15. A. A. Egorov, N. S. Sinyukov, A. Ya. Sultanov, “The scientific heritage of I. P. Egorov (July 25, 1915–October 2, 1990)”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 8 (1995),  5–36  mathnet  mathscinet  zmath; J. Math. Sci., 74:3 (1995), 977–996
16. A. Ya. Sultanov, “On some geometric structures in a jet bundle of differentiable mappings”, Izv. Vyssh. Uchebn. Zaved. Mat., 1995, 7,  51–64  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 39:7 (1995), 48–61
1994
17. A. Ya. Sultanov, “Infinitesimal affine transformations of a linear frame bundle with a complete lift connection”, Tr. Geom. Semin., 22 (1994),  78–88  mathnet  mathscinet  zmath
1992
18. A. Ya. Sultanov, “Extensions of Riemannian metrics from a differentiable manifold to its linear frame bundle”, Izv. Vyssh. Uchebn. Zaved. Mat., 1992, 6,  93–102  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 36:6 (1992), 87–95
1986
19. B. L. Laptev, A. Ya. Sultanov, “A problem of I. P. Egorov in the theory of motions”, Izv. Vyssh. Uchebn. Zaved. Mat., 1986, 8,  34–39  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 30:8 (1986), 43–51

1990
20. N. S. Sinyukov, A. Ya. Sultanov, A. P. Shirokov, “Ivan Petrovich Egorov (on his seventy-fifth birthday)”, Uspekhi Mat. Nauk, 45:4(274) (1990),  177–178  mathnet  mathscinet; Russian Math. Surveys, 45:4 (1990), 203–205  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021